# SDR AALA200802640

- Difficulty date: October 2, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 3912078502
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HORIZONTAL STABILIZER RIGHT INBOARD OUTBOARD HINGE PLATE LUG NUMBER 2.  AREA OF DISCREPANCY 2 INCHES BY 2 INCHES.  REPLACED RIGHT INBOARD OUTBOARD LUG IN ACCORDANCE WITH WORKCARD 55 94 05.
